# SDR AALA202205107000

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A300*
- Aircraft serial: 6264
- Aircraft time: 24,965 hours, 9,930 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR STICKS HARD TO OPEN. ADJUSTED AND LUBRICATED AFT RIGHT LAVATORY DOOR PER AMM 52-50-00.
